# SDR 96ZZZM425

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 870
- Part time: 44,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FS 870 RIGHT FRAME HAS CRACK INDICATION AT ROW 2 BETWEEN 3RD AND 4TH FASTENERS FROM TOP VERIFIED BY EDDY CURRENT AND UT.  REMOVED FORWARD SPLICE ANGLE PER SRM 51-30-2.  ACCOMPLISHED HFEC AS PER PART G NDT MANUAL 51-00-00 FIG 4.  ACCOMPLISHED HFEC OF HOLES COMMON TO FITTING, AND NO CRACKS NOTED.  INSTALLED REPAIR PER SB 727-53-0194, MATERIAL 2024 T-3 .125 15.5 INCH BY 20 INCH LOT NR 672-773 PO 9318078.
